A note on subnormal coalition classes.

James E. Roseblade

Mathematische Zeitschrift (1965)

  • Volume: 90, page 373-375
  • ISSN: 0025-5874; 1432-1823

How to cite


Roseblade, James E.. "A note on subnormal coalition classes.." Mathematische Zeitschrift 90 (1965): 373-375. <http://eudml.org/doc/170493>.

author = {Roseblade, James E.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {373-375},
title = {A note on subnormal coalition classes.},
url = {http://eudml.org/doc/170493},
volume = {90},
year = {1965},

AU - Roseblade, James E.
TI - A note on subnormal coalition classes.
JO - Mathematische Zeitschrift
PY - 1965
VL - 90
SP - 373
EP - 375
KW - group theory
UR - http://eudml.org/doc/170493
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.